Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking BAC 10 tablets 1-1-1 from 3 years. Do Long term of medicine using toxicates the Liver. Please guide me. Thanks in advance.

2 Doctors Answered
No.
It is not safe to continue for to long as you do .SIDE EFFECTS: Drowsiness, dizziness, weakness, tiredness, headache, trouble sleeping, nausea, increased urination, or constipation may occur.and it can affect the liver
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.